MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 5 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 5 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-35-5013
Medical Device Problem Codes Mechanical Problem (1384); Naturally Worn (2988)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Synovitis (2094); Osteolysis (2377); Implant Pain (4561); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that approximately 65 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, synovitis, osteolysis.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
D10 concomitant products: (b)(4).- 02-010-01-0250 - logic femoral ps cem left sz 5.(b)(4).- 02-012-45-5050 - lgc tibial fit tray cem sz 5f / 5t.(b)(4).- 200-02-38 - three peg patella 38mm.The product associated with the reported event is within the scope of recall z-0021-2022: however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and loss of range of motion or due to inclusion of the polyethylene in the packaging recall.However, the reported prosthesis wear could not be confirmed and potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.H6: corrected health effect, medical device and investigation clinical codes.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 5 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville 32653
3523771140
MDR Report Key20089271
Report Number1038671-2024-03150
Device Sequence Number18067122
Product Code JWH
UDI-Device Identifier10885862001948
UDI-Public10885862001948
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/21/2011
Device Catalogue Number02-012-35-5013
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2019
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2024
Supplement Date Received by Manufacturer11/23/2024
Initial Report FDA Received Date08/28/2024
Supplement Report FDA Received Date10/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEEH11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexMale